# SDR FDEA201406091374

- Difficulty date: June 9, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 63,274 hours, 16,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP OTBD FWD HINGE UPPER MOUNT INBD HOLE FOUND CORRODED.   REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-09 REV 79.  REPAIR BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-09 REV 79 AND EA 1-5750-T0308729 PART 1 STEP 2A.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
